Hail, Dickson
- When
- March 9, 7:57 PM CST
- Where
- Dickson County, 3 mi SW of Dickson
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.049, -87.418
Nickel size hail was reported 3 miles southwest of Dickson.
Another significant severe weather event struck Middle Tennessee just one week after the severe weather outbreak on March 1. During this event, a line of strong to severe thunderstorms with embedded circulations, known as a Quasi-Linear Convective System (or QLCS), moved rapidly southeastward across Middle Tennessee at 60-70 mph during the late evening hours on March 9, 2017 into the early…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Another significant severe weather event struck Middle Tennessee just one week after the severe weather outbreak on March 1. During this event, a line of strong to severe thunderstorms with embedded circulations, known as a Quasi-Linear Convective System (or QLCS), moved rapidly southeastward across Middle Tennessee at 60-70 mph during the late evening hours on March 9, 2017 into the early morning hours on March 10, 2017. Ahead of the QLCS, isolated severe storms developed and produced large hail in many parts of Middle Tennessee during the evening on March 9. As the QLCS moved across the region, widespread damaging winds were reported in nearly every county along and west of I-24 across Middle Tennessee, with winds estimated up to 100 mph in some areas. These intense downbursts winds damaged numerous homes and businesses, and caused 1 injury in Warren County. In addition to the damaging winds, one confirmed tornado also touched down in Marshall County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Mar 9, 6:27 PM CST, 1 hour 30 minutes earlier.
Area Forecast Discussion National Weather Service Nashville TN 627 PM CST Thu Mar 9 2017 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A significant change in weather pattern is expected. An MCS is expected to move into the mid state region tonight. Grids adjusted accordingly to show greatest impacts between 03z-06Z, and this system should push out of the mid state quickly. Some strong to svr tstms possible, especially sw with this quick moving MCS, with damaging winds and large hail the main concern. Southwestern portions of the mid state region will be most prone. A strong cold front will eventually push thru mid state region tonight. This will set the stage for bringing in a significant CAA pattern to the mid state region Fri and into the weekend, as strong Canadian high pressure builds into the mid state region. Dry conditions are expected Fri into Fri night with temps now expected to be a few degrees below seasonal normal values. Otherwise, will just get to the point about the much anticipated potential snowfall event on Saturday night. Per national WPC guidance, went with a 12Z GFS/12Z EURO solution. Did a lot of coordination with surrounding offices also. This all lead to increasing the chance of accumulating snowfall across the mid state after midnight on Sat night, with greatest potential of accumulating snowfall across southern portions of the Cumberland Plateau Region. Does not look like precipitation that will move into the mid state region as Sat progresses will be of frozen form, i.e. looks like best chance of light rain will not occur until the afternoon hours. Expect a quick turn over to all snowfall after sunset though. There is still a great deal of uncertainty with this system, though, as is usually the case with any late season March type of snowfall event, but it now looks like all locations across the mid state will have the potential of an accumulating snowfall event Sat night. Thus, as of this time, in general, for locations along and east of Interstate 24 will experience snowfall accumulations of one to two inches, with locally higher amounts approaching three inches across the Cumberland Plateau Region. Other locations will experience between a half to around one inch of snowfall. Expecting all snowfall to end by the mid morning hrs on Sun. After this system, an unsettled wx pattern will continue Sun thru Thu of next week with a continuance of seasonally cool temps. && .AVIATION... 00Z TAF DISCUSSION. Showers and thunderstorms will move in from the west this evening. Winds will gust out of the south and southwest to nearly 20 knots or more as storms move through Middle Tennessee throughout the evening. Best chance for thunderstorms with heavy rainfall and strong winds will be around 03z to 07z for CKV and BNA and 04z to 08z for CSV. Cigs will also be in the 1000 to 2000 feet range through most of the overnight hours. Conditions will improve from west to east from 12z to 18z as winds shift to northwesterly and skies begin to clear. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........11
Hazardous Weather Outlook National Weather Service Nashville TN 838 AM CST Thu Mar 9 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-101445- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 838 AM CST Thu Mar 9 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Scattered thunderstorms are expected tonight with the possibility for a few strong to severe thunderstorms. Large hail and localized damaging wind gusts will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A storm system will pass through Middle Tennessee this weekend with a good chance for snow late Saturday and Saturday night. Areas along and north of Interstate 40 may see around an inch of snow, with up to 2 inches along the Cumberland Plateau, and a dusting of snow south of Interstate 40. .SPOTTER INFORMATION STATEMENT... Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 mph (Measured) Structural Damage Trees or Power Lines Down 13
Special Weather Statement National Weather Service Nashville TN 353 PM CST Thu Mar 9 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-101200- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 353 PM CST Thu Mar 9 2017 ...A light snowfall is expected in Middle Tennessee this upcoming weekend... A cold Canadian air mass will push into Middle Tennessee this weekend and is expected to bring Middle Tennessee a late season snowfall. As Saturday progresses, and an area of moisture spreads into the mid state region from the northwest, the potential of light rainfall will spread across the mid state area. As of this time, it looks like the best moisture will not arrive into the mid state region until the afternoon hours, when temperatures are expected to be well above freezing. However, after sunset, temperatures will quickly fall and a change quickly over to all snowfall is expected for most locations. An accumulating snowfall event will be possible across the entire mid state region as Saturday night progresses, with greatest snowfall accumulation potential for locations generally along and east of Interstate 24. There is still a good deal of uncertainty as to how much snow accumulation will occur. However, presently, it looks like locations along and east of Interstate 24 will receive one to two inches, with amounts approaching locally three inches across the higher elevations of the southern portions of the Cumberland Plateau Region. One half to around one inch of snowfall will be possible for locations west of Interstate 24. Thanks to our recent warm weather, ground temperatures will be pretty warm this weekend. However, as temperatures drop into the middle and upper 20s Saturday night, some slick spots could develop on area roadways, especially over the north. Please stay informed of the weather forecast this weekend and be ready to adjust your travel plans as needed, especially for Saturday night. 31
Special Weather Statement National Weather Service Nashville TN 731 PM CST THU MAR 9 2017 TNZ024-025-057-100200- Hickman TN-Dickson TN-Humphreys TN- 731 PM CST THU MAR 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON... SOUTHEASTERN HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES UNTIL 800 PM CST... At 731 PM CST, trained weather spotters reported a strong thunderstorm near Hurricane Mills, or 11 miles south of Waverly, moving northeast at 35 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... McEwen, Hurricane Mills, Pinewood and Bucksnort. LAT...LON 3585 8779 3595 8785 3617 8759 3592 8739 TIME...MOT...LOC 0131Z 240DEG 32KT 3593 8776 Whitehead
Special Weather Statement National Weather Service Nashville TN 732 PM CST Thu Mar 9 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-100345- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 732 PM CST Thu Mar 9 2017 ...Severe thunderstorms possible tonight... A band of strong to possibly severe thunderstorms is expected to push across the mid-state later this evening and into the early overnight hours. The strongest storms are likely to affect the Clarksville area toward 10 pm and move rapidly south and east ...affecting the Nashville metro area around 11pm...Crossville between 12 and 1 am...then out of the mid-state shortly after. Damaging wind gusts are the main threat but large hail and isolated tornadoes are also possible.
Special Weather Statement National Weather Service Nashville TN 743 PM CST THU MAR 9 2017 TNZ026-027-100215- Davidson TN-Cheatham TN- 743 PM CST THU MAR 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DAVIDSON AND SOUTHEASTERN CHEATHAM COUNTIES UNTIL 815 PM CST... At 742 PM CST, Doppler radar was tracking a strong thunderstorm over Pegram, or 8 miles south of Ashland City, moving east at 35 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashland City, Forest Hills, Oak Hill, Belle Meade, Kingston Springs, Pegram, Berry Hill, Beaman Park, Bells Bend and Whites Creek. LAT...LON 3609 8713 3618 8715 3630 8683 3607 8676 TIME...MOT...LOC 0142Z 258DEG 31KT 3615 8707 Whitehead
The Ft Campbell radar (KHPX), 77 km away, was scanning. The volume nearest the first event began at 01:57 UTC.
59 thunderstorm wind, 17 hail, 1 lightning, 1 tornado. Local standard time, as filed.
Nickel size hail was reported 3 miles southwest of Dickson.
A tSpotter Twitter photo showed quarter size hail in Burns.
A tSpotter Twitter report indicated quarter size hail fell in White Bluff.
A tSpotter Twitter report indicated hail over 1 inch in diameter fell at Fontanel.
A Facebook photo showed quarter size hail fell near Davidson Academy.
Public reported estimated quarter size hail dented a vehicle on Hornburger Lane.
A tSpotter Twitter report indicated quarter size hail fell in Clarksville. Time and location estimated from radar.
Several trees and power lines were blown down into the roadway in the 5700 block of Alvin Sperry Road.
Quarter size hail was reported on Beckwith Road south of I-40.
A tSpotter Twitter coordinator reported quarter size hail at the intersection of Blackwell Road and Highway 31A in Chapel Hill.
Half dollar size hail was reported southeast of Lebanon.
Trees were blown down on Upper Standing Rock Road at Leatherwood Road.
Trees were blown down on Bluebird Road between Bell Road and Linwood Road.
Several Facebook and Twitter reports and photos indicated quarter size to half dollar size hail fell in southern Murfreesboro around South Church Street and Veterans Parkway.
Trees were blown down throughout Houston County including in Erin with several roads blocked. Dime size hail was also reported in Erin.
A trained spotter reported ping pong ball size hail on Elam Road.
Several Facebook and Twitter reports and photos indicated quarter size to half dollar size hail fell in southern Murfreesboro around Rutherford Street.
Trees and power poles were blown down at Spring Street and Henslee Drive in Dickson.
Several trees were blown down throughout Perry County.
A few trees were blown down across Cheatham County.
The roof was blown off and part of the wall collapsed on an outbuilding at Ace Hardware on Highway 46 in Bon Aqua.
Dime to nickel size hail fell at the Loves Truck Stop on I-40 in Baxter.
A tSpotter Twitter report indicated an outdoor pavilion at Craigfield Southern Methodist Church on Pinewood Road was heavily damaged.
A tSpotter Twitter report indicated a home suffered roof damage on Deer Ridge Road at I-840.
A trained spotter reported quarter size hail in Cookeville.
A few trees were blown down on Highway 20 east of Hohenwald.
Tree down on Sweeney Hollow Road at Bailey Road.
A trained spotter reported trees blown down in the Green Hills area of Nashville.
A tSpotter Twitter report indicated a tree fell onto a house near Indian Lake Elementary School in Hendersonville.
The roof was blown off a barn on Buttermilk Ridge Road.
A tree was blown down at 1204 Twin Oaks Drive in Franklin.
A house in the 800 block of Harrisburg Lane in Mount Juliet was struck by lightning, and the resulting fire completely destroyed the home.
Tree down in the roadway on Franklin Road at Moores Lane.
A Facebook video showed a window pane was blown out of a house in Spring Hill.
Tree down on Peytonsville Road at Brandon Park Way.
Several trees down on Gosey Hill Road with one tree blocking the roadway at 4255 Gosey Hill Road.
Several trees down on Trinity Road near Arno Road.
A Facebook report indicated trees were blown down on power lines on Pamela Drive southwest of Columbia.
Maury County 911 Center reported quarter size hail and strong winds in southwest Columbia.
A tSpotter Twitter report indicated an interstate sign was snapped on eastbound I-840 at Mile Marker 40 west of the Highway 11A exit.
A 70 mph wind gust was reported at David Crockett Elementary School.
A tSpotter Twitter report indicated a home suffered roof and siding damage 3 miles west of Chapel Hill.
A Facebook report indicated large trees were blown down onto a house and a car in Culleoka.
Facebook photos showed trees were blown down and outdoor objects blown around on Pullens Mill Road.
Trees were blown down in Mooresville.
A NWS storm survey found a large, severe 18 mile long by 1 to 2.5 mile wide downburst struck areas in Marshall County from southern Lewisburg east-southeastward across Belfast, then continued into southwestern Bedford County before ending near Highway 231 south of Shelbyville. Widespread straight line wind damage occurred across the southern half of Lewisburg, with a tall radio tower bent in half on Skyline Drive. Part of the poorly-attached metal roof on a home on Gina Lynn Drive was blown up to 3/4 mile away. Another home had numerous shingles blown off on Midway Street near Scenic Drive, and a neighboring home had its metal carport destroyed. A barn lost part of its roof on Cornersville Road, and another carport was destroyed on Cornersville Road north of Highway 31A. An old warehouse building was heavily damaged on Old Belfast Road just west of Garrett Parkway, with much of the roof blown off and one wall collapsed. In addition, dozens of large trees were snapped and uprooted on Lakehill Drive, Green Valley Drive, Fox Lane, Midway Street, and others in southern Lewisburg. Farther to the east just west of Belfast, a barn lost much of its roof and a carport was destroyed on Old Belfast Road. Another barn was destroyed and numerous trees uprooted south of Belfast on Highway 431. Winds within the 1 mile wide downburst across Marshall County were estimated mainly in the 60-80 mph range, although pockets of damage such as the bent radio tower indicated winds reached 80 to 100 mph in some areas.
In Bedford County, the porch was blown off a home on Cortner Hollow Road, and a barn had significant roof damage on Pickle Road. In the Richmond area, the sheet metal roof and walls were blown off an outbuilding on Sinking Creek Road, the roof was blown off a barn on Highway 130, and a gas station canopy collapsed on Highway 130 at Gant Hollow Road. Further to the east, another small barn was destroyed on Bluestocking Hollow Road at D Martin Road. Winds within the downburst across southwestern Bedford County, which was up to 2.5 miles wide, were estimated from 60 to 80 mph.
A tree was blown down on Halls Mill Road near Unionville.
Lawrence County Emergency Management reported a 60 mph wind gust in Revilo with multiple power outages in the area.
A brief EF-0 tornado touched down just south of the Belfast community, on the leading edge of the large downburst that struck southern Marshall County. The tornado damaged roofs on a few houses on Fishing Ford Road, destroyed several outbuildings, and snapped several trees. A large tree fell onto a home on Highway 431 and several more trees were snapped and uprooted. The tornado continued eastward where additional damage occurred to several homes, outbuildings, and trees on Valley Lane, Liberty Valley Road, and Pickle Road before the tornado quickly lifted before crossing the Bedford County line.
Trees were blown down on Midland Road.
A NWS storm survey found a large and severe 18 mile long by 1 to 2.5 mile wide downburst struck areas in Marshall County from southern Lewisburg east-southeastward across Belfast, then continued into southwestern Bedford County before ending near Highway 231 south of Shelbyville. Widespread straight line wind damage occurred across the southern half of Lewisburg, with a tall radio tower bent in half on Skyline Drive. Part of the poorly-attached metal roof on a home on Gina Lynn Drive was blown up to 3/4 mile away. Another home had numerous shingles blown off on Midway Street near Scenic Drive, and a neighboring home had its metal carport destroyed. A barn lost part of its roof on Cornersville Road, and another carport was destroyed on Cornersville Road north of Highway 31A. An old warehouse building was heavily damaged on Old Belfast Road just west of Garrett Parkway, with much of the roof blown off and one wall collapsed. In addition, dozens of large trees were snapped and uprooted on Lakehill Drive, Green Valley Drive, Fox Lane, Midway Street, and others in southern Lewisburg. Farther to the east just west of Belfast, a barn lost much of its roof and a carport was destroyed on Old Belfast Road. Another barn was destroyed and numerous trees uprooted south of Belfast on Highway 431. Winds within the 1 mile wide downburst across Marshall County were estimated mainly in the 60-80 mph range, although pockets of damage such as the bent radio tower indicated winds reached 80 to 100 mph in some areas.
In Bedford County, the porch was blown off a home on Cortner Hollow Road, and a barn had significant roof damage on Pickle Road. Several trees were blown down on Quail Valley Road. In the Richmond area, the sheet metal roof and walls were blown off an outbuilding on Sinking Creek Road, the roof was blown off a barn on Highway 130, and a gas station canopy collapsed on Highway 130 at Gant Hollow Road. Further to the east, another small barn was destroyed on Bluestocking Hollow Road at D Martin Road, and trees and power poles were blown down on Highway 231 near Bluestocking Hollow Road. Winds within the downburst across southwestern Bedford County, which was up to 2.5 miles wide, were estimated from 60 to 80 mph.
A severe microburst struck an industrial park area and the Shelbyville Airport north of Shelbyville. A tractor trailer was blown over at a warehouse on Northcreek Road. Significant damage occurred at the Shelbyville Airport Fire Station, where much of the roof was blown off, windows were blown out, and a steel beam on the building frame was twisted around 180 degrees. An old small airplane at the north end of the airport was flipped upside down and thrown 30 yards to the east, heavily damaging the plane. Unfortunately, the AWOS station at the Shelbyville Airport lost power, so no peak wind gusts were measured. Security cameras at the airport captured the microburst on video as well as a nearby power flash.
Several trees were blown down along the east to north bend in Big Springs Road.
An intense 1/2 mile long by 1/4 mile wide microburst affected areas along Highway 231 just north of Deason in association with a mesovortex on radar. Two barns suffered considerable roof damage and a large tree was uprooted to the northeast around a home on the west side of Highway 231 north of Joywood Trailer Park Road. A mobile home was also significantly damaged on the east side of Highway 231. Two large outbuildings were destroyed at the Joy Vail Allman Farm on the east side of Highway 231, and several trees were snapped and uprooted. Winds were estimated up to 80 mph.
Trees were blown down on Harts Chapel Road.
A Facebook photo showed a large tree uprooted partially onto a home on the northeast corner of Highway 231 and Edd Joyce Road in Deason.
Numerous cedar trees were snapped and uprooted in a northeast direction on both the north and south sides of Edd Joyce Road.
Several business signs were damaged along Main Street between Collier Avenue and Colloredo Boulevard.
Trees were blown down at 415 Minkslide Road. A neighboring home suffered minor roof damage.
A tree was blown down at 1402 Fairfield Pike.
Power lines were blown down at 113 Main Street in Shelbyville.
A home suffered roof damage and several trees were blown down at 2561 Fairfield Pike. A neighboring home also suffered roof damage.
A power pole was blown down on Knights Campground Road.
A tree was blown down on Cemetary Road at Highway 269.
Several roof panels were blown off an antique mall in Bell Buckle, and trees were blown down around town.
A tree was blown down on Phillipi Road.
Trees were blown down between Highway 82 East and Millhouse Road.
A tree was blown down on Old Center Church Road.
A tree was blown down on Haley Road at the Two Forks Bridge.
A tree was blown down on Lee Road.
A tree was blown down on Womble Road.
Facebook photos showed minor wind damage to a metal carport, vehicle, and home around 6 miles north-northwest of Manchester.
Barns and outbuildings were damaged and several trees were blown down in Fredonia.
Barns were damaged and several trees were blown down in the Summitville area.
A tSpotter Twitter report indicated a large tree was uprooted on Hillcrest Drive in Tullahoma.
A storm survey by Warren County Emergency Management along with Google Earth high resolution satellite imagery indicated a small but severe 0.6 mile long by 150 yard wide microburst struck far northern Warren County just south of the DeKalb County line. A few trees were blown down towards the east-northeast to the west of Highway 56 south of Meridian Drive. A home east of Highway 56 south of Gene Vaughn Road suffered severe wind damage, with the front porch and much of the roof blown off. One person inside the home was injured. Debris from the home was blown into fields over 250 yards to the east and northeast. In the backyard of the home, an outbuilding was destroyed, a greenhouse heavily damaged, the roof was blown off a chicken coop, and a barn lost some roof panels. Several trees were also snapped in the yard. No other damage was noted to the north, south, or east of the home. Winds were estimated up to 95 mph.
Trees and power lines were blown down on Capshaw Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2017Every state in 2017This day in weather historyThe tornado archive for Tennessee, 2017Warnings in Tennessee, March 2017
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 686063, 686064, 686065, 686066, 686067, 686070, 686069, 686079, 686080, 686081, 686082, 686083, 686088, 686086, 686089, 686084, 686087, 686100, 686103, 686110, 686113, 686118, 686116, 686117, 686120, 686119, 686500, 686121, 686123, 686122, 686126, 686128, 686502, 686133, 686534, 686505, 686506, 686507, 686132, 686136, and more.